zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global exponential stability of impulsive stochastic functional differential systems. (English) Zbl 1205.60110
Summary: Based on Razumikhin techniques and Lyapunov functions, several criteria on the global exponential stability and instability of impulsive stochastic functional differential systems are obtained. Our results show that stochastic functional differential systems may be exponentially stabilized by impulses. Two illustrative examples are given to show the effectiveness of the results.
MSC:
60H10Stochastic ordinary differential equations
References:
[1]Cheng, P.; Deng, F.; Dai, X.: Razumikhin-type theorems for asymptotic stability of impulsive stochastic functional differential systems, Journal of systems science and systems engineering 19, No. 1, 72-84 (2010)
[2]Huang, L.; Deng, F.: Razumikhin-type theorems on stability of neutral stochastic functional differential equations, IEEE transactions on automatic control 53, No. 7, 1718-1723 (2008)
[3]Huang, L.; Mao, X.: On input-to-state of stochastic retarded systems with Markovian switching, IEEE transactions on automatic control 54, No. 8, 1898-1902 (2009)
[4]Huang, L.; Mao, X.; Deng, F.: Stability of hybrid stochastic retarded systems, IEEE transactions on circuits and systems I: Regular papers 55, No. 11, 3413-3420 (2008)
[5]Janković, S.; Randjelović, J.; Jovanović, M.: Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations, Journal of mathematical analysis and applications 355, 811-820 (2009) · Zbl 1166.60040 · doi:10.1016/j.jmaa.2009.02.011
[6]Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[7]Lin, A.; Hu, L.: Existence results for impulsive neutral stochastic functional integro–differential inclusions with nonlocal initial conditions, Computers and mathematics with applications 59, 64-73 (2010) · Zbl 1189.60119 · doi:10.1016/j.camwa.2009.09.004
[8]Liu, B.: Stability of solutions for stochastic impulsive systems via comparison approach, IEEE transactions on automatic control 53, No. 9, 2128-2133 (2008)
[9]Luo, J.: Exponential stability for stochastic neutral partial functional differential equations, Journal of mathematical analysis and applications 355, 414-425 (2009) · Zbl 1165.60024 · doi:10.1016/j.jmaa.2009.02.001
[10]Mao, X.: Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic processes and their applications 65, 233-250 (1996) · Zbl 0889.60062 · doi:10.1016/S0304-4149(96)00109-3
[11]Mao, X.: Stochastic differential equations and applications, (1997)
[12]Mao, X.: Stochastic functional differential equations with Markovian switching, Functional differential equations 6, 375-396 (1999) · Zbl 1034.60063
[13]Peng, S.; Jia, B.: Some criteria on pth moment stability of impulsive stochastic functional differential equations, Statistics and probability letters 80, 1085-1092 (2010) · Zbl 1197.60056 · doi:10.1016/j.spl.2010.03.002
[14]Sakthivel, R.; Luo, J.: Asymptotic stability of nonlinear impulsive stochastic differential equations, Statistics and probability letters 79, 1219-1223 (2009) · Zbl 1166.60316 · doi:10.1016/j.spl.2009.01.011
[15]Song, Q.; Wang, Z.: Stability analysis of impulsive stochastic Cohen–Grossberg neural networks with mixed time delays, Physica A 387, 3314-3326 (2008)
[16]Wang, X.; Guo, Q.; Xu, D.: Exponential p-stability of impulsive stochastic Cohen–Grossberg neural networks with mixed delays, Mathematics and computers in simulation 79, 1698-1710 (2009) · Zbl 1165.34043 · doi:10.1016/j.matcom.2008.08.008
[17]Wang, Q.; Liu, X.: Impulsive stabilization of delay differential systems via the Lyapunov–razumikhin method, Applied mathematics letters 20, 839-845 (2007) · Zbl 1159.34347 · doi:10.1016/j.aml.2006.08.016
[18]Wu, H.; Sun, J.: P-moment stability of stochastic differential equations with impulsive jump and Markovian switching, Automatica 42, 1753-1759 (2006) · Zbl 1114.93092 · doi:10.1016/j.automatica.2006.05.009
[19]Wu, Q.; Zhou, J.; Xiang, L.: Global exponential stability of impulsive differential equations with any time delays, Applied mathematics letters 23, 143-147 (2010) · Zbl 1210.34105 · doi:10.1016/j.aml.2009.09.001
[20]Xu, L.; Xu, D.: Mean square exponential stability of impulsive control stochastic systems with time-varying delay, Physics letters A 373, 328-333 (2009) · Zbl 1227.34082 · doi:10.1016/j.physleta.2008.11.029
[21]Yang, Z.; Xu, D.; Xang, L.: Exponential p-stability of impulsive stochastic differential equations with delays, Physics letters A 359, 129-137 (2006)